# SDR QR9R2025031400001

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9724
- Aircraft time: 4,056 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Part serial: TM2538201
- Condition: Inoperative
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HEATER STOPPED WORKING 15 MINUTES IN FLIGHT. TEMPERATURE WAS 4 DEGREES CELCIUS. REMOVED AND REPLACED HEATER EJECTOR ASSY IAW AMM 21-41-00, 5-1. OP CHECK GOOD.
